RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 1, Pages 172–176 (Mi tvp166)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On estimation of a location parameter in presence of an ancillary component

A. M. Kagana, C. R. Raob

a University of Maryland
b Pennsylvania State University

Abstract: If $(X, Y)$ is an observation with distribution function $F(x-\theta,y)$, $\sigma^{2}=\textrm{var}(X)$, $\rho=\textrm{corr}(X,Y)$ and $I$ is the Fisher information on $\theta$ in $(X,Y)$, then $I\ge\{\sigma^2(1-\rho^2)\}^{-1}$. The equality sign holds under conditions closely related to the conditions for linearity of the Pitman estimator of $\theta$ from a sample from $F(x-\theta,y)$. The results are extensions of earlier results for the case when only the informative component $X$ is observed.

Keywords: Fisher information, Pitman estimator.

DOI: https://doi.org/10.4213/tvp166

Full text: PDF file (462 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:1, 129–133

Bibliographic databases:

Received: 21.09.2004
Language:

Citation: A. M. Kagan, C. R. Rao, “On estimation of a location parameter in presence of an ancillary component”, Teor. Veroyatnost. i Primenen., 50:1 (2005), 172–176; Theory Probab. Appl., 50:1 (2006), 129–133

Citation in format AMSBIB
\Bibitem{KagRao05}
\by A.~M.~Kagan, C.~R.~Rao
\paper On estimation of a location parameter in presence of an ancillary component
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 1
\pages 172--176
\mathnet{http://mi.mathnet.ru/tvp166}
\crossref{https://doi.org/10.4213/tvp166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222746}
\zmath{https://zbmath.org/?q=an:1089.62020}
\elib{http://elibrary.ru/item.asp?id=9153114}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 1
\pages 129--133
\crossref{https://doi.org/10.1137/S0040585X9798155X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236850700010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp166
  • https://doi.org/10.4213/tvp166
  • http://mi.mathnet.ru/eng/tvp/v50/i1/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rao C.R., “Statistical proofs of some matrix theorems”, International Statistical Review, 74:2 (2006), 169–185  crossref  mathscinet  isi  scopus
    2. Kagan A.M. Malinovsky Ya., “On the Nile Problem by Sir Ronald Fisher”, Electron. J. Stat., 7 (2013), 1968–1982  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:202
    Full text:53
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020